# SDR 2006UALA01662

- Difficulty date: August 26, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 42,449 hours, 15,499 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT EMERGENCY POWER SUPPLY BATTERIES FAILED 3SVC LIGHT TEST.  REPLACED FORWARD AND AFT EMERGENCY POWER SUPPLY BATTERIES. OPS CHECKS GOOD.
